MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G
Catalog Number 01.32.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 august 2019.Lot 1810222: 40 items manufactured and released on 10-dec-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 30 august 2019.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.1811841.Lot 1811841: 327 items manufactured and released on 07-apr-2019.Expiration date: 2024-03-16.No anomalies found related to the problem.To date, 240 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the head and liner almost 1 month after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/G
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9114995
Report Number3005180920-2019-00799
Device Sequence Number11470763
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number01.32.3652HCT
Device Lot Number1810222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;